advertisement
Question
Posted by: Avaleigh | 2012/06/08

advice

Good day
Short summary of my history:
In 2003 Age 21 I had ovarian sist which was diagnosed with the pill, which in three years time was adjusted to higher dosages as my cicles would go haywire every few months. ( left the pill in the 4th year)
In 2004 Age 22 I had " surgery"  to remove overgrown epidermal cells in my cervix? (I still dont really know what happened there)
In January this year I went for my normal check-ups and ask the gynea just to test my fertility levels as we are starting on planning the family.
In February I thought I was pregnant having two positive home test but turned out to be false positives.
In April I missed my period and wnet back to the docter. He then informed me my Progretorine was 6 which means I am not ovulating and this the reason why I missed my period. He then put me on Clomid (but I only got the generic one) I used it from day 5 to day 10. I then wnet to see him on day 13 (day 12 was a sunday) he checked and I released an egg. I did a etrosogine test on day 14 which came back as 1400. And a Progrestorone test on day 21 which came back 36.
My question is: I do get moment where I am nasueas and I am bloated and very tired all the time? Could this mean that I could be pregnant? or is it just the side effects of the treatment?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Avaleigh
It sounds as if ovulation has taken place and the fact that you are nauseas may indicate that you are pregnant, I suggest that you wait and see if you do miss a period and then take a pregnancy test. Medication such as Clomid however may also cause nausea as well as bloating.
Answered by: Dr Y.DASOO

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Fertility Expert | 2012/06/19

Dear Avaleigh
It sounds as if ovulation has taken place and the fact that you are nauseas may indicate that you are pregnant, I suggest that you wait and see if you do miss a period and then take a pregnancy test. Medication such as Clomid however may also cause nausea as well as bloating.
Answered by: Dr Y.DASOO

Reply to Fertility Expert
Posted by: Avaleigh | 2012/06/18

Thanks!! I am not pregnant so we will try again this month!! Thanks!!
Will keep you posted!! Do you have to go back to the Doc every month for all the test again or do you just continue normal know??

Sorry this is my first time!!

Reply to Avaleigh
Posted by: Sam | 2012/06/18

Im not an expert - but have been on Clomid for three months and every month the side effects of the Clomid have made me think that I might be pregnant. I was VERY nauseous on the first cycle, I also experienced sore breasts, abdominal cramping, vivid dreams, hot and cold flushes, bloating and tiredness. You could be pregnant but the Clomid side effects mimic pregnancy symptoms unfortunately. So you''re just going to have to wait it out and do a pregnancy test when possible, Good luck

Reply to Sam

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement